# SDR CALA2023031000688

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 89,584 hours, 35,399 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Slide
- Part number: NA
- Condition: None
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REOCCURRENCE OF DOOR R2 SLIDE NOT SHOWING ARMED IN FLIGHT. CREW REPORTS THAT DOOR 2R ARMING HANDLE MIGRATED SLIGHTLY OUT IN FLIGHT MULTIPLE TIMES. FLIGHT CREW CALLED AND TOLD THEM THEY GOT THE INDICATION IMMEDIATLEY WHEN THE ARMING HANDLE MIGRATED OUTWARD CHECKED OPERATION OF PAWLS INTO GIRT FLOOR FITTINGS IN ARMED AND DISARMED CONDITION AT DOOR R2 POSITION, CHECKS GOOD. GAVE CLEARANCE TO INSTALL BUSSLE REF GMM 09-25-05. UPON INSPECTION FOUND GIRT BAR CLEARANCE IN GIRT BAR FITTINGS OUT OF ADJUSTMENT. ADJUSTED IAW AMM 52-13-22. REMOVED BUSSLE FOR ACCESS. ADD EMP:U138140 PRESSURIZED A/C IAW AMM 21-31-00. NO MOVEMENT NOTED IN SLIDE ARM HANDLE.
